# SDR SWAA2022122975197

- Difficulty date: November 23, 2022
- Submitted: December 29, 2022
- Operation: Air carrier
- Aircraft: N275WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36153
- Aircraft time: 51,164 hours, 30,694 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 144A5810160
- Condition: Damaged
- Location: Mid Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MID CABIN FLOOR PANEL 231ZF UPPER SURFACE PEELING.  REMOVED FLOOR PANEL 231ZF IAW AMM-53-21-00-000-801.   PANEL WILL BE INSTALLED ON ROUTINE T/C: TTG8Q00F146P.
